Stability and transitions of the second grade Poiseuille flow


Ozer S. S. , Sengul T.

PHYSICA D-NONLINEAR PHENOMENA, vol.331, pp.71-80, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 331
  • Publication Date: 2016
  • Doi Number: 10.1016/j.physd.2016.05.012
  • Title of Journal : PHYSICA D-NONLINEAR PHENOMENA
  • Page Numbers: pp.71-80

Abstract

In this study we consider the stability and transitions for the Poiseuille flow of a second grade fluid which is a model for non-Newtonian fluids. We restrict our attention to perturbation flows in an infinite pipe with circular cross section that are independent of the axial coordinate.